Kodai Mathematical Journal

A note on the asymptotic behavior of conformal metrics with negative curvatures near isolated singularities

Tanran Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The asymptotic behavior of conformal metrics with negative curvatures near an isolated singularity was described up to the second order derivatives by Kraus and Roth, 2008. We refine Kraus and Roth's result for the second order mixed derivatives and give estimates for higher order derivatives near an isolated singularity. We also compute the Minda-type limits for SK-metrics near the singularity. Combining these limits with Ahlfors' lemma, we provide two observations for SK-metrics.

Article information

Source
Kodai Math. J., Volume 40, Number 2 (2017), 322-342.

Dates
First available in Project Euclid: 12 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1499846600

Digital Object Identifier
doi:10.2996/kmj/1499846600

Mathematical Reviews number (MathSciNet)
MR3680564

Zentralblatt MATH identifier
1373.30048

Citation

Zhang, Tanran. A note on the asymptotic behavior of conformal metrics with negative curvatures near isolated singularities. Kodai Math. J. 40 (2017), no. 2, 322--342. doi:10.2996/kmj/1499846600. https://projecteuclid.org/euclid.kmj/1499846600


Export citation